# SDR RAIA00701003

- Difficulty date: January 4, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 20,567 hours, 18,050 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31551
- Condition: Out Of Balance
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT NR 5454 - STL - JUST AFTER TAKEOFF, CREW EXPERIENCED VERY STRONG VIBRATION COMING FROM THE COCKPIT.  MAINTENANCE INSPECTED THE AIRCRAFT AND PERFORMED SEVERAL GEAR OPERATIONAL CHECKS.  FOUND THE NOSE WHEEL ASSEMBLIES TO BE OUT OF BALANCE.  REMOVED AND REPLACED THE NOSE WHEEL ASSEMBLIES.
